X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (5) 5
basic hypergeometric series (2) 2
binomial coefficients (2) 2
fibonomial and lucanomial coefficients (2) 2
fibonomial coefficient (2) 2
gaussian q-binomial coefficients (2) 2
q-binomial coefficient (2) 2
05a10 (1) 1
11b39 (1) 1
11b65 (1) 1
binomial theorem (1) 1
catalan number (1) 1
combinatorics (1) 1
dodgson condensation (1) 1
euler-cassini identity (1) 1
fibonacci number (1) 1
fibonomial coefficients (1) 1
fibonomial sums (1) 1
gaussian (1) 1
gaussian q -binomial coefficients (1) 1
generalized fibonacci (1) 1
heine transformation (1) 1
identities (1) 1
lucanomial coefficient (1) 1
lucanomial coefficients (1) 1
lucas number q -analogue (1) 1
lucas number q-analogue (1) 1
mathematics, applied (1) 1
numbers (1) 1
parameters (1) 1
partial fraction decomposition (1) 1
primary 11b39 (1) 1
q-kummer sum (1) 1
q-pfaff-saalschutz summation formula (1) 1
q-pfaff–saalschutz summation formula (1) 1
secondary 05a30 (1) 1
statistics (1) 1
sum identities (1) 1
sums (1) 1
sums identites (1) 1
theorems (1) 1
valuation (1) 1
well-poised series (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Turkish Journal of Mathematics, ISSN 1300-0098, 2017, Volume 41, Issue 3, pp. 707 - 716
Sums of products of two Gaussian q-binomial coefficients with a parametric rational weight function are considered... 
Fibonomial coefficients | Sum identities | Lucanomial coefficients | Gaussian q -binomial coefficients | MATHEMATICS | Gaussian q-binomial coefficients | NUMBERS | sum identities
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 04/2019, Volume 69, Issue 2, pp. 327 - 338
Sums of products of two Gaussian -binomial coefficients, are investigated, one of which includes two additional parameters, with a parametric rational weight function... 
Primary 11B39 | Secondary 05A30 | binomial coefficients | Fibonomial and Lucanomial coefficients | sums identites | partial fraction decomposition | Gaussian | Gaussian q-binomial coefficients | MATHEMATICS | GENERALIZED FIBONACCI | IDENTITIES | FIBONOMIAL SUMS
Journal Article
by Chu, WC and Kilic, E
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, ISSN 0035-7596, 2019, Volume 49, Issue 8, pp. 2557 - 2569
Triple product sums on the generalized Fibonomial and Lucanomial coefficients are evaluated in closed forms by means of Bailey's summation formulae for two... 
MATHEMATICS | Fibonomial coefficient | q-binomial coefficient | basic hypergeometric series | well-poised series | Lucanomial coefficient
Journal Article
Ramanujan Journal, ISSN 1382-4090, 07/2018, Volume 51, Issue 2, pp. 1 - 15
.... Consequently several identities for generalized Fibonomial-Lucanomial coefficients are obtained by specifying the parameter p and the base q. 
Heine transformation | q-Binomial coefficient | q-Kummer sum | q-Pfaff–Saalschutz summation formula | Basic hypergeometric series | Fibonomial and Lucanomial coefficients | MATHEMATICS | q-Pfaff-Saalschutz summation formula
Journal Article
Annals of combinatorics, ISSN 0219-3094, 2014, Volume 18, Issue 4, pp. 541 - 562
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.